Journal of Graph Theory

Cover image for Journal of Graph Theory

March 2007

Volume 54, Issue 3

Pages 179–266

    1. List multicolorings of graphs with measurable sets (pages 179–193)

      A. J. W. Hilton and P. D. Johnson Jr.

      Article first published online: 13 DEC 2006 | DOI: 10.1002/jgt.20201

    2. Pentagons and cycle coverings (pages 194–208)

      Hong Wang

      Article first published online: 19 SEP 2006 | DOI: 10.1002/jgt.20208

    3. Closure for the property of having a hamiltonian prism (pages 209–220)

      Daniel Král and Ladislav Stacho

      Article first published online: 13 DEC 2006 | DOI: 10.1002/jgt.20203

    4. Multicolored trees in complete graphs (pages 221–232)

      S. Akbari and A. Alipour

      Article first published online: 20 OCT 2006 | DOI: 10.1002/jgt.20204

    5. Independent dominating sets and hamiltonian cycles (pages 233–244)

      Penny Haxell, Ben Seamone and Jacques Verstraete

      Article first published online: 16 NOV 2006 | DOI: 10.1002/jgt.20205

    6. Acyclic 5-choosability of planar graphs without small cycles (pages 245–260)

      Mickaël Montassier, André Raspaud and Weifan Wang

      Article first published online: 16 NOV 2006 | DOI: 10.1002/jgt.20206

    7. Complete graphs with no rainbow path (pages 261–266)

      Andrew Thomason and Peter Wagner

      Article first published online: 20 OCT 2006 | DOI: 10.1002/jgt.20207

SEARCH

SEARCH BY CITATION